# SDR AALA201705039012

- Difficulty date: April 30, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N285AY
- Make and model: Airbus A330-243
- Aircraft serial: 1100
- Aircraft time: 30,029 hours, 4,473 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 23,161 hours, 3,542 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: MFFA6322
- Condition: Clogged
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. FLIGHT RETURNED TO PHL ACCOUNT DUEL FUEL FILTER CLOG INDICATION. CREW DECLARED EMERGENCY AND LANDED OVERWEIGHT WITHOUT INCIDENT. REPLACED ENGINE 2 FUEL FILTER. ALSO SEE AALA201705039011, AALA201705039013 & AALA201705039014.
